MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) UNIFY ASSURA ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) UNIFY ASSURA ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD3257-40
Medical Device Problem Codes Failure to Interrogate (1332); Inappropriate/Inadequate Shock/Stimulation (1574); Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code Therapeutic Effects, Unexpected (2099)
Date of Event 07/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Related manufacturer reference number: 2938836-2020-07618.It was reported that the patient presented in emergency room, inappropriate shocks due to backup vvi issue was observed.The device was explanted and replaced.The patient was stable.
 
Event or Problem Description
New information received notes that failure to interrogate was observed.
 
Additional Manufacturer Narrative
Additional information: d10, h6.
 
Additional Manufacturer Narrative
The reported field event of backup vvi (bvvi) was confirmed in the laboratory due to event queue overflow caused by an rf ic anomaly.The reported event of inappropriate shock and failure to interrogate could not be confirmed.The device was in backup mode upon receipt, so a full normal interrogation could not be performed.However, the device¿s telemetry was normal.The device was able to be interrogated via both inductive and rf telemetry during testing in the laboratory.

Brand Name
UNIFY ASSURA ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE)
645 almanor avenue
sunnyvale CA 94085
MDR Report Key10320566
Report Number2938836-2020-07617
Device Sequence Number2912280
Product Code NIK
UDI-Device Identifier05414734505628
UDI-Public05414734505628
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2014
Device Model NumberCD3257-40
Device Catalogue NumberCD3257-40
Device Lot Number4001556
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/12/2020
Supplement Date Received by Manufacturer08/21/2020
09/29/2020
Initial Report FDA Received Date07/24/2020
Supplement Report FDA Received Date08/21/2020
10/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TENDRIL ST; TENDRIL ST
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight47